gastroenterologist-icon
Stomachache after covid vaccine
I am having stomachache after getting covid vaccine that is after 10 days. I have also taken antibiotic amox -oz for 4 days but pain doesn't go away. Please suggest
39 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Tell me more about your symptoms
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.